# SDR CA121004001

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm G100
- Engine: Garrtt TFE73140
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 30707228
- Condition: Weak
- Location: N2
- Part time: 2,075 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) N2 TRANSDUCER SIGNAL WAS WEAK, OUT OF LIMITS THIS CAUSED THE DEEC TO REDUCE FUEL FLOW.  REPLACEMENT OF N2 TRANSDUCER CORRECTED ISSSUE.
